# SDR IPXA2015032787445

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 58,026 hours, 11,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: KD4L030
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, PERFORMED FIM PROCEDURE 33-52-00.  R & R RELAY R2-5700 IAW WDM 33-51-01.  OPS CHECK GOOD, EFF REF: IPC 24-51-17-06, 145.
